Small-b and Fixed-b Asymptotics for Weighted Covariance Estimation in Fractional Cointegration
Javier Hualde and
Fabrizio Iacone
Journal of Time Series Analysis, 2015, vol. 36, issue 4, 528-540
Abstract:
type="main" xml:id="jtsa12113-abs-0001"> In a standard cointegrating framework, Phillips (1991) introduced the weighted covariance (WC) estimator of cointegrating parameters. Later, Marinucci (2000) applied this estimator to fractional circumstances and, like Phillips (1991), analysed the so-called small-b asymptotic approximation to its sampling distribution. Recently, an alternative limiting theory (fixed-b asymptotics) has been successfully employed to approximate sampling distributions. With the purpose of comparing both approaches, we derive here the fixed-b limit of WC estimators in a fractional setting, filling also some gaps in the traditional (small-b) theory. We also provide some Monte Carlo evidence that suggests that the fixed-b limit is more accurate.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12113 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:36:y:2015:i:4:p:528-540
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().